# SDR CA971024010

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 4619303081
- Condition: Peeling
- Location: Main Xmsn
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION LEFT INTERMEDIATE SHAFT BEARING FOUND PEELING.
